# SDR DALA2025042403225

- Difficulty date: April 18, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,472 hours, 6,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C/K FOUND OWEED LIGHT INOP . R/R LED ASSEMBLY PER A220 AMP 33-54 OPS C/K NORMAL. OK FOR SVC. (LP# 6856358)
